# SDR SWAA2022112970927

- Difficulty date: November 13, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP TRACK FAIRING 542BB HAS A CRACK ON THE INNER SKIN 47' AFT OF THE LEADING EDGE AT O/B LOWER RADIUS / [01] IDENTIFIED MATERIAL OF PANEL 542BB IAW SRM 57-53-70-0I-3 FIGURE 1; 2; 4; AND 14; ITEM #1; TABLE 3 AND 12   DAMAGE IS OUT OF ALLOWABLE DAMAGE IAW SRM 57-53-70-1A-1 FIGURE 101 AND 104; ZONE 1; PARA 4.A(4)  ENGINEERING REQUIRED DUE TO MORE THAN 3 PLIES OF DAMAGE WAS REMOVED PER SRM 57-53-70-2R-4 PARA 4.A(1); 4.B(1); ZONE 1; TABLE 201  VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBOND NOTED; REMOVED 1' DIA OF INNER SKIN AND PARTIAL DEPTH CORE; CLEANED REPAIR AREA IAW SRM 51-70-04-2R-2 PARA 4.A-B;[02] VERIFIED CORRECTIVE ACTION 1  VERIFIED MEASUREMENTS TABLE  VERIFIED ENGINEERING REQUIRED PER SRM 57-53-70-2R-4;[03] REQUEST NDI FOR UT DISBOND CHECK IAW SRM 51-70-04-2R-2 PARA 4.A;[04] UT INSPECTED DAMAGE REMOVAL IAW 737 NDTM PART 4 51-00-02.  NO DISBONDS NOTED. EQUIP USED:  -EPOCH 650 ID: ATS2031 CAL DUE: 03/23;[05] REFER TO EA 22-157-03398 SUMMARY REQUIREMENT; BARCODE: TTG8Q00G7DCD;[06] COMPLETED REPAIR TO #3 FLAP TRACK FAIRING 542BB CRACK ON INNER SKIN AT 47' IAW EA 22-157-03398;[07] VERIFIED CORRECTIVE ACTION 6
